# SDR DALA2016102307517

- Difficulty date: October 22, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CHANNEL ON FLOOR PANELS 617A, 313A AND 313E.  CRACK ON CHANNEL THE FLOOR PANELS 617A, 313A AND 313E WERE REPAIR PER SRM 53-05 FIG 131B.
